# SDR V0XD2018053121001

- Difficulty date: May 21, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 36,744 hours, 27,536 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Excess Play
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE HAD PLAY. :  REPAIRED THE DOOR HINGE IAW EO 670-53-21-582, REV F, AND REO 670-53-21-1527.
